Volume 25, Issue 6
Author Index to Volume 25

J. Comp. Math., 25 (2007), pp. 746-747

Published online: 2007-12

Preview Full PDF 336 4603
Export citation
  • Abstract
The authors do not provide abstract for this article.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-746, author = {}, title = {Author Index to Volume 25}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {6}, pages = {746--747}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8727.html} }
TY - JOUR T1 - Author Index to Volume 25 JO - Journal of Computational Mathematics VL - 6 SP - 746 EP - 747 PY - 2007 DA - 2007/12 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8727.html KW - AB - The authors do not provide abstract for this article.
. (1970). Author Index to Volume 25. Journal of Computational Mathematics. 25 (6). 746-747. doi:
Copy to clipboard
The citation has been copied to your clipboard